Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 162, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2018, 9:10 PM EDT for Taliaferro County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2018, 9:10 PM EDT (01:10 UTC)
- Expired
- Jun 24, 2018, 9:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Taliaferro County, GA
The radar
The Robins AFB radar (KJGX), 114 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1854 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1375 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
393
WUUS52 KFFC 250110
SVRFFC
GAC265-250145-
/O.NEW.KFFC.SV.W.0162.180625T0110Z-180625T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
910 PM EDT SUN JUN 24 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Taliaferro County in east central Georgia...
* Until 945 PM EDT.
* At 910 PM EDT, a severe thunderstorm was located over Carters
Grove, or 8 miles north of Crawfordville, moving south at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Crawfordville, Sharon, Lyneville, Alexander Stephens Park, Sandy
Cross and Carters Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3351 8294 3362 8298 3364 8297 3366 8295
3369 8300 3370 8299 3373 8295 3362 8288
3364 8287 3364 8285 3365 8283 3365 8281
3364 8279 3356 8275
TIME...MOT...LOC 0110Z 342DEG 19KT 3367 8294
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
130
WWUS52 KFFC 250135
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
935 PM EDT SUN JUN 24 2018
GAC265-250145-
/O.CON.KFFC.SV.W.0162.000000T0000Z-180625T0145Z/
Taliaferro GA-
935 PM EDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR CENTRAL TALIAFERRO COUNTY...
At 935 PM EDT, a severe thunderstorm was located over Crawfordville,
moving south at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Crawfordville, Sharon, Lyneville, Alexander Stephens Park, Sandy
Cross and Carters Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3351 8294 3362 8298 3364 8297 3366 8295
3369 8300 3370 8299 3373 8295 3362 8288
3364 8287 3364 8285 3365 8283 3365 8281
3364 8279 3356 8275
TIME...MOT...LOC 0135Z 342DEG 19KT 3354 8289
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 7:34 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 24, 7:34 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 734 PM EDT Sun Jun 24 2018 .UPDATE... Evening showers and thunderstorms continue mainly across the northern 1/4 of the CWFA. Lots of energy to work on and lapse rates are marginally steep. Do think storms should diminish in coverage and intensity once the sun sets. However, isolated activity may linger through midnight. Have updated the pops a couple of times already this afternoon, and upped the pops in the far NE corner to likely for a short while. Temps/sky look good for now. && .PREV DISCUSSION... /Issued 346 PM EDT Sun Jun 24 2018/ SHORT TERM /Tonight through Monday Night/... A very unstable air mass dominates the forecast area this afternoon...however a weak inversion seems to be hindering thunderstorm development except across the far north. Think slight chance pops should be okay for this evening except chance pops for the northern third. Most of the dynamics remain over far north GA as a weak impulse travels through middle TN. Thunderstorms should diminish overnight but have kept some low pops for the far north all night. The ridge builds in a bit more on Monday but it looks like another short wave may cross the TN and OH Valley tomorrow. With any left over boundaries and an unstable air mass during the afternoon...think low chance pops area wide will work for Monday . afternoon and evening. The current Heat Advisory will be left as is. Monday looks borderline with heat index values ranging from 100 to 104 over the central zones...with only isolated values of 105. So for now...no advisory for Monday but the next shifts will need to take another look. 41 LONG TERM /Tuesday through Sunday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS DISCUSSION... Long term portion begins with continued subdued pops across the area as mid level 590 DM high across the area remains the main feature keeping pops at a minimum. Looking at low end chance pops for Tue afternoon but things will begin to change into Wed. A shortwave trough moving through the Ohio Valley will suppress high to the southwest and allow for some energy to move across northern sections of the forecast area at time of peak heating Wed afternoon. Plenty of moisture to work with as we see precipitable water at an inch and a half to an inch and three quarters. Throw in a cold pool aloft associated with aforementioned shortwave and we should have no problem seeing likely pops across the northern tier. For the remainder of the long term period, mid level high will try to work its way back into the area but will not be nearly as firmly entrenched. On the southern periphery of this feature, moisture from the tropics will advect in and despite a lack of any large scale forcing, should see increased pops through the end of the week, especially for the southern tier. Could certainly make a case for likely pops for a few of the days toward the end of the period but for now have capped at 50 percent. Seasonal to slightly warmer than normal temps will be replaced by below normal values by Sun with increased clouds and rain chances. Deese && .AVIATION... 00Z Update... Isolated/scattered shra/tsra should begin diminishing in coverage and intensity with the setting of the sun. Winds will remain on the west side through the period, with speeds generally 10kt or less. Pops too low to mention at this time. //ATL Confidence...00Z Update... High confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 74 93 73 91 / 30 30 30 50 Atlanta 75 92 75 92 / 30 30 20 30 Blairsville 68 85 66 86 / 30 30 30 50 Cartersville 72 91 72 91 / 30 30 20 30 Columbus 76 94 76 93 / 20 30 10 30 Gainesville 73 90 73 89 / 30 30 30 50 Macon 75 95 75 94 / 20 30 20 40 Rome 73 91 72 92 / 30 30 20 30 Peachtree City 73 93 74 92 / 20 30 10 30 Vidalia 77 95 76 93 / 20 40 20 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for the following zones: Emanuel...Glascock...Jefferson...Johnson...Laurens... Montgomery...Telfair...Toombs...Treutlen...Warren...Washington... Wheeler. && SHORT TERM...NListemaa LONG TERM....BDL AVIATION...NListemaa
Hazardous weather outlook, Jun 24, 8:00 PM EDT, 1 hour 10 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 800 PM EDT Sun Jun 24 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-260000- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 800 PM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Isolated to scattered thunderstorms are expected across north and central Georgia this evening. Isolated storms will be strong to severe, with the main hazards damaging winds, frequent lightning, and isolated flooding from heavy rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday... High temperatures combined with high humidities on Monday could result in high heat index values in the afternoon. There is a chance of thunderstorms everyday for the next week, mainly during the afternoon and evening hours. A few storms could be strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 24, 7:13 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
713 PM EDT SUN JUN 24 2018
GAZ046-048-057-242345-
Rockdale GA-Newton GA-Henry GA-
713 PM EDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCKDALE...NEWTON
AND EASTERN HENRY COUNTIES UNTIL 745 PM EDT...
At 713 PM EDT...a strong thunderstorm was over Magnet, or near
Conyers...moving east at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Conyers, Covington, Oxford, Porterdale, Newborn, Mansfield, Stewart,
Magnet, Almon, Starrsville, Brick Store, Oak Hill, Rocky Plains and
Kelleytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3366 8405 3360 8369 3350 8369 3349 8370
3350 8371 3348 8371 3348 8374 3345 8377
3344 8382 3342 8383 3342 8384 3340 8384
3355 8411
TIME...MOT...LOC 2313Z 282DEG 11KT 3358 8400
WIND...40MPHSpecial weather statement, Jun 24, 7:45 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
745 PM EDT SUN JUN 24 2018
GAZ046-048>050-057>060-250030-
Butts GA-Morgan GA-Putnam GA-Rockdale GA-Jasper GA-Greene GA-
Newton GA-Henry GA-
745 PM EDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...MORGAN...NORTHERN
PUTNAM...SOUTHERN ROCKDALE...JASPER...SOUTHWESTERN GREENE...SOUTHERN
NEWTON AND HENRY COUNTIES UNTIL 830 PM EDT...
At 744 PM EDT...a line of strong thunderstorms was along a line
extending from Kelleytown to near Rocky Plains to Swords...and moving
south at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
McDonough, Eatonton, Jackson, Madison, Monticello, Locust Grove,
Newborn, Mansfield, Jenkinsburg, Shady Dale, Buckhead, Phoenix,
Reynolds Plantation, Liberty, Stewart, Blacksville, Ola, Turtle Cove,
Worthville and Greshamville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3336 8316 3335 8316 3327 8385 3337 8418
3357 8417 3355 8395 3366 8330 3341 8309
TIME...MOT...LOC 2344Z 343DEG 8KT 3353 8408 3347 8394 3356 8332
WIND...40MPHLocal storm report, Jun 24, 7:51 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND DMG BLUE RIDGE 34.87N 84.32W
06/24/2018 FANNIN GA 911 CALL CENTER
POWER LINES REPORTED DOWN ON E MAIN ST NEAR THE
INTERSECTION OF MESSER ST.
&&
EVENT NUMBER FFC1800423
KINGSpecial weather statement, Jun 24, 7:57 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
757 PM EDT SUN JUN 24 2018
GAZ051-062-250030-
Taliaferro GA-Warren GA-
757 PM EDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO AND WARREN COUNTIES
UNTIL 830 PM EDT...
At 757 PM EDT...a strong thunderstorm was over Barnett, or 8 miles
southeast of Crawfordville...moving south at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Warrenton, Crawfordville, Norwood, Sharon, Camak, Cadley, Jewell,
Beall Springs, Mayfield, Barnett, Reese, Raytown, Alexander Stephens
Park, Sandy Cross and Shoals.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3325 8275 3326 8276 3333 8280 3336 8280
3337 8282 3340 8283 3343 8282 3343 8285
3361 8293 3364 8282 3363 8277 3361 8275
3361 8269 3339 8255 3335 8255 3335 8252
TIME...MOT...LOC 2357Z 342DEG 17KT 3346 8280
WIND...40MPHSpecial weather statement, Jun 24, 8:32 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
832 PM EDT SUN JUN 24 2018
GAZ051-061-062-075-250115-
Taliaferro GA-Hancock GA-Glascock GA-Warren GA-
832 PM EDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALIAFERRO...
NORTHEASTERN HANCOCK...NORTHWESTERN GLASCOCK AND WESTERN WARREN
COUNTIES UNTIL 915 PM EDT...
At 831 PM EDT...a strong thunderstorm was near Mayfield, or near
Warrenton...moving south at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Warrenton, Norwood, Barnett, Shoals, Jewell, Beall Springs and
Mayfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3349 8288 3354 8269 3330 8261 3322 8284
TIME...MOT...LOC 0031Z 346DEG 11KT 3342 8277
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 24, 8:42 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
842 PM EDT SUN JUN 24 2018
GAZ038-039-250115-
Wilkes GA-Oglethorpe GA-
842 PM EDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILKES AND
OGLETHORPE COUNTIES UNTIL 915 PM EDT...
At 842 PM EDT...a strong thunderstorm was near Vesta, or 7 miles east
of Lexington...moving southeast at 20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Washington, Rayle, Newtown, Vesta and Celeste.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3365 8290 3373 8295 3373 8296 3388 8306
3397 8293 3371 8269
TIME...MOT...LOC 0042Z 316DEG 16KT 3389 8299
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 37 min |
| Jun 24, 8:32 PM EDT | Special Weather Statement | FFC | Warren | 43 min |
| Jun 24, 8:42 PM EDT | Special Weather Statement | FFC | Wilkes | 33 min |
| Jun 24, 8:48 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 42 min |
| Jun 24, 9:13 PM EDT | Special Weather Statement | FFC | Glascock | 47 min |
| Jun 24, 9:23 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 37 min |
| Jun 24, 9:46 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 44 min |
| Jun 24, 9:58 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| Jun 25, 4:26 AM EDT | Heat Advisory | FFC | Bibb, Bleckley, Chattahoochee, Crawford, Crisp, Dodge and 28 more | 16 hr |
| Jun 25, 1:10 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Jun 25, 1:41 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jun 25, 1:44 PM EDT | Special Weather Statement | FFC | Fulton | 31 min |
| Jun 25, 2:12 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 33 min |
| Jun 25, 2:17 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| Jun 25, 2:18 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Jun 25, 2:24 PM EDT | Special Weather Statement | FFC | Floyd | 36 min |
| Jun 25, 2:26 PM EDT | Special Weather Statement | FFC | Murray | 34 min |
| Jun 25, 2:28 PM EDT | Special Weather Statement | FFC | Spalding | 32 min |
| Jun 25, 2:30 PM EDT | Severe Thunderstorm Warning | FFC | Murray | 26 min |
| Jun 25, 2:35 PM EDT | Special Weather Statement | FFC | Whitfield | 25 min |
| Jun 25, 2:44 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jun 25, 2:45 PM EDT | Special Weather Statement | FFC | Murray | 30 min |
| Jun 25, 2:48 PM EDT | Special Weather Statement | FFC | Meriwether | 27 min |
| Jun 25, 2:49 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
| Jun 25, 2:58 PM EDT | Special Weather Statement | FFC | Gilmer | 32 min |
| Jun 25, 2:59 PM EDT | Special Weather Statement | FFC | Newton | 31 min |
| Jun 25, 3:12 PM EDT | Special Weather Statement | FFC | Walton | 33 min |
| Jun 25, 3:16 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 29 min |
| Jun 25, 3:20 PM EDT | Special Weather Statement | FFC | Gordon | 25 min |
| Jun 25, 3:21 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 25, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 25 min |
| Jun 25, 3:28 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jun 25, 3:35 PM EDT | Special Weather Statement | FFC | Lamar | 25 min |
| Jun 25, 3:40 PM EDT | Special Weather Statement | FFC | Jasper | 35 min |
| Jun 25, 3:42 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Jun 25, 3:44 PM EDT | Special Weather Statement | FFC | Pickens | 31 min |
| Jun 25, 3:52 PM EDT | Special Weather Statement | FFC | Union | 23 min |
| Jun 25, 3:55 PM EDT | Special Weather Statement | FFC | Whitfield | 35 min |
| Jun 25, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Newton | 16 min |
| Jun 25, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 31 min |
| Jun 25, 4:00 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 30 min |
| Jun 25, 4:03 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Upson | 42 min |
| Jun 25, 4:07 PM EDT | Special Weather Statement | FFC | Dawson | 23 min |
| Jun 25, 4:18 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
| Jun 25, 4:21 PM EDT | Special Weather Statement | FFC | Stewart | 39 min |
| Jun 25, 4:22 PM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Jun 25, 4:27 PM EDT | Special Weather Statement | FFC | Cobb, Forsyth | 33 min |
| Jun 25, 4:31 PM EDT | Special Weather Statement | FFC | Hall, White | 29 min |
| Jun 25, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 29 min |
| Jun 25, 4:33 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jun 25, 4:34 PM EDT | Special Weather Statement | FFC | Haralson | 26 min |
| Jun 25, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas | 35 min |
| Jun 25, 4:53 PM EDT | Special Weather Statement | FFC | DeKalb, Douglas, Fulton, Gwinnett | 37 min |
| Jun 25, 4:54 PM EDT | Special Weather Statement | FFC | Banks, Hall | 36 min |
| Jun 25, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 30 min |
| Jun 25, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson | 48 min |
| Jun 25, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta | 31 min |
| Jun 25, 5:19 PM EDT | Special Weather Statement | FFC | Macon | 41 min |
| Jun 25, 5:23 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Jun 25, 5:29 PM EDT | Special Weather Statement | FFC | Jones | 31 min |
| Jun 25, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton | 31 min |
| Jun 25, 5:34 PM EDT | Special Weather Statement | FFC | Barrow, Clayton, DeKalb, Gwinnett, Henry, Newton and 2 more | 41 min |
| Jun 25, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 50 min |
| Jun 25, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Fulton, Henry | 40 min |
| Jun 25, 5:57 PM EDT | Special Weather Statement | FFC | Macon, Schley | 48 min |
| Jun 25, 6:01 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 29 min |
| Jun 25, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 31 min |
| Jun 25, 6:30 PM EDT | Special Weather Statement | FFC | Pike | 30 min |
| Jun 25, 6:34 PM EDT | Special Weather Statement | FFC | Bleckley | 26 min |
| Jun 25, 6:35 PM EDT | Special Weather Statement | FFC | Harris | 40 min |
| Jun 25, 6:41 PM EDT | Special Weather Statement | FFC | Macon | 49 min |
| Jun 25, 6:45 PM EDT | Special Weather Statement | FFC | Washington | 30 min |
| Jun 25, 6:47 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Jun 25, 6:48 PM EDT | Special Weather Statement | FFC | Toombs | 27 min |
| Jun 25, 6:54 PM EDT | Special Weather Statement | FFC | Pike, Upson | 51 min |
| Jun 25, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Jun 25, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 29 min |
| Jun 25, 7:09 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 36 min |
| Jun 25, 7:15 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Jun 25, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.